- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 495408, 9 pages
Classical Solvability of a Free Boundary Problem for an Incompressible Viscous Fluid with a Surface Density Equation
Department of Mathematics, Faculty of Engineering, Tamagawa University, 6-1-1 Tamagawa-Gakuen, Machida, Tokyo 194-8610, Japan
Received 16 June 2013; Accepted 8 August 2013
Academic Editor: Rodrigo Lopez Pouso
Copyright © 2013 Yoshiaki Kusaka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- Y. D. Shikhmurzaev, Capillary Flows with Forming Interfaces, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2008.
- Y. D. Shikhmurzaev, “The moving contact line on a smooth solid surface,” International Journal of Multiphase Flow, vol. 19, no. 4, pp. 589–610, 1993.
- Y. D. Shikhmurzaev, “Moving contact lines in liquid/liquid/solid systems,” Journal of Fluid Mechanics, vol. 334, pp. 211–249, 1997.
- Y. D. Shikhmurzaev, “On cusped interfaces,” Journal of Fluid Mechanics, vol. 359, pp. 313–328, 1998.
- H. Wong, D. Rumschitzki, and C. Maldarelli, “On the surfactant mass balance at a deforming fluid interface,” Physics of Fluids, vol. 8, no. 11, pp. 3203–3204, 1996.
- I. Sh. Mogilevskiĭ and V. A. Solonnikov, “On the solvability of an evolution free boundary problem for the Navier-Stokes equations in Hölder spaces of functions,” in Mathematical Problems Relating to the Navier-Stokes Equation, vol. 11 of Advances in Mathematics for Applied Sciences, pp. 105–181, World Science Publications, River Edge, NJ, USA, 1992.
- O. A. Lady ženskaja, V. A. Solonnikov, and N. N. Ural'ceva, “Linear and quasi-linear equations of parabolic type,” Translations of Mathematical Monographs, 1968.